# SDR AALA202203304344

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737-8
- Aircraft serial: 31103
- Aircraft time: 35,409 hours, 14,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 15C ESCAPE PATH LIGHTING MISSING HARDWARE. REPLACED MISSING SCREW PER CMM  25-23-67.
